| Catalog Number |
00588006012 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Joint Laxity (4526)
| Date of Event |
05/14/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: item# 00588001602; lot# 64121080 item# 00598802015; lot# 63655519 item# 00588000400; lot# 64074708 item# 00598802011; lot# 64105092 g2: foreign - event occurred in australia customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product was not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported the patient underwent a right knee revision approximately five (5) years post-implantation due to pain and laxity.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6; h10.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: (right knee arthroplasty components are anatomically aligned.There is no fracture, implant loosening or other abnormality.Bone quality is osteopenic).Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.This complaint cannot be confirmed.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.